JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CERTAIN FRACTIONAL INTEGRAL INEQUALITIES ASSOCIATED WITH PATHWAY FRACTIONAL INTEGRAL OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CERTAIN FRACTIONAL INTEGRAL INEQUALITIES ASSOCIATED WITH PATHWAY FRACTIONAL INTEGRAL OPERATORS
Agarwal, Praveen; Choi, Junesang;
  PDF(new window)
 Abstract
During the past two decades or so, fractional integral inequalities have proved to be one of the most powerful and far-reaching tools for the development of many branches of pure and applied mathematics. Very recently, many authors have presented some generalized inequalities involving the fractional integral operators. Here, using the pathway fractional integral operator, we give some presumably new and potentially useful fractional integral inequalities whose special cases are shown to yield corresponding inequalities associated with Riemann-Liouville type fractional integral operators. Relevant connections of the results presented here with those earlier ones are also pointed out.
 Keywords
integral inequalities;Chebyshev functional;Riemann-Liouville fractional integral operator; and type inequalities;pathway fractional integral operator;
 Language
English
 Cited by
1.
Certain Nonlinear Integral Inequalities and Their Applications, Discrete Dynamics in Nature and Society, 2017, 2017, 1  crossref(new windwow)
2.
A new type of the Gronwall-Bellman inequality and its application to fractional stochastic differential equations, Cogent Mathematics, 2017, 4, 1  crossref(new windwow)
 References
1.
G. A. Anastassiou, Fractional Differentiation Inequalities, Springer, Dordrecht, 2009.

2.
G. A. Anastassiou, Advances on Fractional Inequalities, Springer Briefs in Mathematics, Springer, New York, 2011.

3.
G. A. Anastassiou, Fractional Polya type integral inequality, J. Comput. Anal. Appl. 17 (2014), no. 4, 736-742.

4.
A. Anber and Z. Dahmani, New integral results using Polya-Szego inequality, Acta Comment. Univ. Tartu. Math. 17 (2013), no. 2, 171-178.

5.
S. Belarbi and Z. Dahmani, On some new fractional integral inequalities, J. Inequal. Pure Appl. Math. 10 (2009), no. 3, Art. 86, 5 pp (electronic).

6.
P. L. Chebyshev, Sur les expressions approximatives des integrales definies par les autres prises entre les memes limites, Proc. Math. Soc. Charkov 2 (1882), 93-98.

7.
P. Cerone and S. S. Dragomir, A refinement of the Gruss inequality and applications, Tamkang J. Math. 38 (2007), no. 1, 37-49.

8.
Z. Dahmani, O. Mechouar, and S. Brahami, Certain inequalities related to the Chebyshev's functional involving a Riemann-Liouville operator, Bull. Math. Anal. Appl. 3 (2011), no. 4, 38-44.

9.
S. S. Dragomir, Some integral inequalities of Gruss type, Indian J. Pure Appl. Math. 31 (2000), no. 4, 397-415.

10.
S. S. Dragomir and N. T. Diamond, Integral inequalities of Gruss type via Polya-Szego and Shisha-Mond results, East Asian Math. J. 19 (2003), no. 1, 27-39.

11.
S. S. Dragomir and L. Khan, Two discrete inequalities of Gruss type via Polya-Szego and Shisha-Mond results for real numbers, Tamkang J. Math. 35 (2004), no. 2, 117-128.

12.
W. Fleming, Functions of Several Variables, 2nd Edi., Springer-Verlag, New York, Heidelberg, and Berlin, 1977.

13.
G. Gruss, Uber das maximum des absoluten Betrages von ${\frac{1}{b-a}}{\int_{a}^{b}}f(x)g(x)dx-{\frac{1}{{(b-a)}^2}}{\int_{a}^{b}}f(x)dx{{\int}_{a}^{b}}g(x)dx$, Math. Z. 39 (1935), no. 1, 215-226. crossref(new window)

14.
S. Jain, P. Agarwal, B. Ahmad, and S. K. Q. Al-Omari, Certain recent fractional integral inequalities associated with the hypergeometric operators, J. King Saud University-Science (2015); doi:http://dx.doi.org/10.1016/j.jksus.2015.04.002 crossref(new window)

15.
A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, North-Holland Mathematics Studies 204, Amsterdam, London, New York, and Tokyo, 2006.

16.
V. Lakshmikantham and A. S. Vatsala, Theory of fractional differential inequalities and applications, Commun. Appl. Anal. 11 (2007), no. 3-4, 395-402.

17.
A. M. Mathai, A pathway to matrix-variate gamma and normal densities, Linear Algebra Appl. 396 (2005), 317-328. crossref(new window)

18.
A. M. Mathai and H. J. Haubold, Pathway model, superstatistics, Tsallis statistics and a generalized measure of entropy, Phys. A 375 (2007), no. 1, 110-122. crossref(new window)

19.
A. M. Mathai and H. J. Haubold, On generalized distributions and path-ways, Phys. Lett. A 372 (2008), 2109-2113. crossref(new window)

20.
S. Mazouzi and F. Qi, On an open problem regarding an integral inequality, J. Inequal. Pure Appl. Math. 4 (2003), no. 2, Art. 31, 6 pp.

21.
D. S. Mitrinovic, J. E. Pecaric, and A. M. Fink, Classical and New Inequalities in Analysis, (East European Series) 61, Kluwer Academic Publishers Group, Dordrecht, 1993.

22.
S. S. Nair, Pathway fractional integration operator, Fract. Calc. Appl. Anal. 12 (2009), no. 3, 237-252.

23.
S. K. Ntouyas, P. Agarwal, and J. Tariboon, On Polya-Szego and Chebyshev types inequalities involving the Riemann-Liouville fractional integral operators, Submitted.

24.
H. Ogunmez and U. M. Ozkan, Fractional quantum integral inequalities, J. Inequal. Appl. 2011 (2011), Article ID 787939, 7 pp. crossref(new window)

25.
B. G. Pachpatte, On multidimensional Gruss type integral inequalities, J. Inequal. Pure Appl. Math. 3 (2002), no. 2, Article 27, 6 pp.

26.
I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.

27.
G. Polya and G. Szego, Aufgaben und Lehrsatze aus der Analysis, Band 1, Die Grundlehren der mathmatischen Wissenschaften 19, J. Springer, Berlin, 1925.

28.
H. M. Srivastava and J. Choi, Series Associated with the Zeta and Related Functions, Kluwer Academic Publishers, Dordrecht, Boston and London, 2001.

29.
H. M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science Publishers, Amsterdam, London and New York, 2012.

30.
W. T. Sulaiman, Some new fractional integral inequalities, J. Math. Anal. 2 (2011), no. 2, 23-28.

31.
G. Wang, P. Agarwal, and M. Chand, Certain Gruss type inequalities involving the generalized fractional integral operator, J. Inequal. Appl. 2014 (2014), 147, 8 pp. crossref(new window)